# SDR USAA2008111792068

- Difficulty date: November 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 34,676 hours, 13,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM AT FR 69 - FR 70, +Y765.  REPLACED FLOORBEAM AT FR 69 - FR 70, +Y765 IAW A319 SRM 51-72-11.
